# SDR ASOA201803085069

- Difficulty date: March 8, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N27152
- Make and model: Emb EMB-145XR
- Aircraft serial: 145759
- Aircraft time: 38,950 hours, 23,019 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION,  THE RT OVERWING EMERGENCY LIGHT WAS INOPERATIVE.  MX REMOVED AND REPLACED THE BULB,  OPS CHECKED GOOD. ACFT APPROVED FOR RETURN TO SERVICE.
